×

Strong convergence for generalized equilibrium problems, fixed point problems and relaxed cocoercive variational inequalities. (English) Zbl 1187.47048

Summary: We introduce a new iterative scheme for finding the common element of the set of solutions of generalized equilibrium problems, the set of fixed points of an infinite family of nonexpansive mappings, and the set of solutions of variational inequality problems for a relaxed \((u,v)\)-cocoercive and \(\xi \)-Lipschitz continuous mapping in a real Hilbert space. Then, we prove the strong convergence to a common element of the above three sets under some suitable conditions. Our result can be considered as an improvement and refinement of previously known results.

MSC:

47J25 Iterative procedures involving nonlinear operators
49J40 Variational inequalities
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Stampacchia G: Formes bilinéaires coercitives sur les ensembles convexes. Comptes Rendus Academy of Sciences 1964, 258: 4413-4416. · Zbl 0124.06401
[2] Gabay, D.; Fortin, M. (ed.); Glowinski, R. (ed.), Applications of the method of multipliers to variational inequalities, 299-331 (1983), The Netherlands
[3] Noor MA, Oettli W: On general nonlinear complementarity problems and quasi-equilibria. Le Matematiche 1994, 49(2):313-331. · Zbl 0839.90124
[4] Blum E, Oettli W: From optimization and variational inequalities to equilibrium problems. The Mathematics Student 1994, 63(1-4):123-145. · Zbl 0888.49007
[5] Flåm SD, Antipin AS: Equilibrium programming using proximal-like algorithms. Mathematical Programming 1997, 78(1):29-41. · Zbl 0890.90150 · doi:10.1007/BF02614504
[6] Qin X, Shang M, Su Y: Strong convergence of a general iterative algorithm for equilibrium problems and variational inequality problems. Mathematical and Computer Modelling 2008, 48(7-8):1033-1046. 10.1016/j.mcm.2007.12.008 · Zbl 1187.65058 · doi:10.1016/j.mcm.2007.12.008
[7] Yao, Y.; Liou, Y-C; Yao, J-C, Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings, No. 2007, 12 (2007) · Zbl 1153.54024
[8] Takahashi W: Nonlinear Functional Analysis, Fixed Point Theory and Its Applications. Yokohama, Yokohama, Japan; 2000:iv+276. · Zbl 0997.47002
[9] Verma RU: Generalized system for relaxed cocoercive variational inequalities and projection methods. Journal of Optimization Theory and Applications 2004, 121(1):203-210. · Zbl 1056.49017 · doi:10.1023/B:JOTA.0000026271.19947.05
[10] Verma RU: General convergence analysis for two-step projection methods and applications to variational problems. Applied Mathematics Letters 2005, 18(11):1286-1292. 10.1016/j.aml.2005.02.026 · Zbl 1099.47054 · doi:10.1016/j.aml.2005.02.026
[11] Rockafellar RT: On the maximality of sums of nonlinear monotone operators. Transactions of the American Mathematical Society 1970, 149: 75-88. 10.1090/S0002-9947-1970-0282272-5 · Zbl 0222.47017 · doi:10.1090/S0002-9947-1970-0282272-5
[12] Iiduka H, Takahashi W: Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings. Nonlinear Analysis: Theory, Methods & Applications 2005, 61(3):341-350. 10.1016/j.na.2003.07.023 · Zbl 1093.47058 · doi:10.1016/j.na.2003.07.023
[13] Moudafi, A.; Théra, M., Proximal and dynamical approaches to equilibrium problems, No. 477, 187-201 (1999), Berlin, Germany · Zbl 0944.65080 · doi:10.1007/978-3-642-45780-7_12
[14] Qin X, Cho YJ, Kang SM: Viscosity approximation methods for generalized equilibrium problems and fixed point problems with applications. Nonlinear Analysis: Theory, Methods & Applications 2010, 72(1):99-112. 10.1016/j.na.2009.06.042 · Zbl 1225.47106 · doi:10.1016/j.na.2009.06.042
[15] Cho YJ, Qin X, Kang SM: Some results for equilibrium problems and fixed point problems in Hilbert spaces. Journal of Computational Analysis and Applications 2009, 11(2):294-316. · Zbl 1223.47075
[16] Cho YJ, Qin X, Kang JI: Convergence theorems based on hybrid methods for generalized equilibrium problems and fixed point problems. Nonlinear Analysis: Theory, Methods & Applications 2009, 71(9):4203-4214. 10.1016/j.na.2009.02.106 · Zbl 1219.47105 · doi:10.1016/j.na.2009.02.106
[17] Hu CS, Cai G: Viscosity approximation schemes for fixed point problems and equilibrium problems and variational inequality problems. Nonlinear Analysis: Theory, Methods & Applications 2010, 72(3-4):1792-1808. 10.1016/j.na.2009.09.021 · Zbl 1226.47072 · doi:10.1016/j.na.2009.09.021
[18] Huang, N-J; Lan, H-Y; Teo, KL, On the existence and convergence of approximate solutions for equilibrium problems in Banach spaces, No. 2007, 14 (2007) · Zbl 1140.47049
[19] Jaiboon C, Kumam P: Strong convergence theorems for solving equilibrium problems and fixed point problems of -strict pseudo-contraction mappings by two hybrid projection methods. Journal of Computational and Applied Mathematics. In press · Zbl 1191.65065
[20] Jaiboon, C.; Kumam, P., A hybrid extragradient viscosity approximation method for solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings, No. 2009, 32 (2009) · Zbl 1186.47065
[21] Jaiboon C, Chantarangsi W, Kumam P: A convergence theorem based on a hybrid relaxed extragradient method for generalized equilibrium problems and fixed point problems of a finite family of nonexpansive mappings. Nonlinear Analysis: Hybrid Systems 2010, 4(1):199-215. 10.1016/j.nahs.2009.09.009 · Zbl 1179.49011 · doi:10.1016/j.nahs.2009.09.009
[22] Kangtunyakarn A, Suantai S: A new mapping for finding common solutions of equilibrium problems and fixed point problems of finite family of nonexpansive mappings. Nonlinear Analysis: Theory, Methods & Applications 2009, 71(10):4448-4460. 10.1016/j.na.2009.03.003 · Zbl 1167.47304 · doi:10.1016/j.na.2009.03.003
[23] Liu, Q-Y; Zeng, W-Y; Huang, N-J, An iterative method for generalized equilibrium problems, fixed point problems and variational inequality problems, No. 2009, 20 (2009) · Zbl 1186.47068
[24] Moudafi A: Weak convergence theorems for nonexpansive mappings and equilibrium problems. Journal of Nonlinear and Convex Analysis 2008, 9(1):37-43. · Zbl 1167.47049
[25] Peng, J-W; Wang, Y.; Shyu, DS; Yao, J-C, Common solutions of an iterative scheme for variational inclusions, equilibrium problems, and fixed point problems, No. 2008, 15 (2008) · Zbl 1161.65050
[26] Qin X, Shang M, Su Y: A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces. Nonlinear Analysis: Theory, Methods & Applications 2008, 69(11):3897-3909. 10.1016/j.na.2007.10.025 · Zbl 1170.47044 · doi:10.1016/j.na.2007.10.025
[27] Takahashi S, Takahashi W: Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space. Nonlinear Analysis: Theory, Methods & Applications 2008, 69(3):1025-1033. 10.1016/j.na.2008.02.042 · Zbl 1142.47350 · doi:10.1016/j.na.2008.02.042
[28] Zeng, W-Y; Huang, N-J; Zhao, C-W, Viscosity approximation methods for generalized mixed equilibrium problems and fixed points of a sequence of nonexpansive mappings, No. 2008, 15 (2008) · Zbl 1219.47136
[29] Combettes PL, Hirstoaga SA: Equilibrium programming in Hilbert spaces. Journal of Nonlinear and Convex Analysis 2005, 6: 117-136. · Zbl 1109.90079
[30] Takahashi W, Toyoda M: Weak convergence theorems for nonexpansive mappings and monotone mappings. Journal of Optimization Theory and Applications 2003, 118(2):417-428. 10.1023/A:1025407607560 · Zbl 1055.47052 · doi:10.1023/A:1025407607560
[31] Shang M, Su Y, Qin X: Strong convergence theorem for nonexpansive mappings and relaxed cocoercive mappings. International Journal of Applied Mathematics and Mechanics 2007, 3(4):24-34.
[32] Deutsch F, Yamada I: Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings. Numerical Functional Analysis and Optimization 1998, 19(1-2):33-56. · Zbl 0913.47048 · doi:10.1080/01630569808816813
[33] Yamada, I.; Butnariu, D. (ed.); Censor, Y. (ed.); Reich, S. (ed.), The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings, No. 8, 473-504 (2001), Amsterdam, The Netherlands · Zbl 1013.49005
[34] Xu H-K: Iterative algorithms for nonlinear operators. Journal of the London Mathematical Society 2002, 66(1):240-256. 10.1112/S0024610702003332 · Zbl 1013.47032 · doi:10.1112/S0024610702003332
[35] Xu HK: An iterative approach to quadratic optimization. Journal of Optimization Theory and Applications 2003, 116(3):659-678. 10.1023/A:1023073621589 · Zbl 1043.90063 · doi:10.1023/A:1023073621589
[36] Marino G, Xu H-K: A general iterative method for nonexpansive mappings in Hilbert spaces. Journal of Mathematical Analysis and Applications 2006, 318(1):43-52. 10.1016/j.jmaa.2005.05.028 · Zbl 1095.47038 · doi:10.1016/j.jmaa.2005.05.028
[37] Chang S-S, Lee HWJ, Chan CK: A new method for solving equilibrium problem fixed point problem and variational inequality problem with application to optimization. Nonlinear Analysis: Theory, Methods & Applications 2009, 70(9):3307-3319. 10.1016/j.na.2008.04.035 · Zbl 1198.47082 · doi:10.1016/j.na.2008.04.035
[38] Yao Y, Noor MA, Liou Y-C: On iterative methods for equilibrium problems. Nonlinear Analysis: Theory, Methods & Applications 2009, 70(1):497-509. 10.1016/j.na.2007.12.021 · Zbl 1165.49035 · doi:10.1016/j.na.2007.12.021
[39] Cho YJ, Qin X: Generalized systems for relaxed cocoercive variational inequalities and projection methods in Hilbert spaces. Mathematical Inequalities & Applications 2009, 12(2):365-375. · Zbl 1160.47051 · doi:10.7153/mia-12-28
[40] Opial Z: Weak convergence of the sequence of successive approximations for nonexpansive mappings. Bulletin of the American Mathematical Society 1967, 73: 591-597. 10.1090/S0002-9904-1967-11761-0 · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[41] Shimoji K, Takahashi W: Strong convergence to common fixed points of infinite nonexpansive mappings and applications. Taiwanese Journal of Mathematics 2001, 5(2):387-404. · Zbl 0993.47037
[42] Suzuki T: Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals. Journal of Mathematical Analysis and Applications 2005, 305(1):227-239. 10.1016/j.jmaa.2004.11.017 · Zbl 1068.47085 · doi:10.1016/j.jmaa.2004.11.017
[43] Xu H-K: Viscosity approximation methods for nonexpansive mappings. Journal of Mathematical Analysis and Applications 2004, 298(1):279-291. 10.1016/j.jmaa.2004.04.059 · Zbl 1061.47060 · doi:10.1016/j.jmaa.2004.04.059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.